# SDR AALA20101001TUL02

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 30,628 hours, 12,732 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Part number: 3012803
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

PLS - INFLIGHT POP-MIA.  CREW REPORTED AIRCRAFT HAD FUEL IMBALANCE AND POSSIBLE FUEL LEAK.  LEFT TANK SHOWED 200LB PER MINUTE FUEL LOSS.  LEFT ENGINE SHUT DOWN BY CREW PER QRH, SINGLE ENGINE TIME 13 MINUTES.  EMERGENCY DECLARED DIVERTED PLS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FUEL QUANTITY PROCESSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
